Announcement

Collapse
No announcement yet.

Estrace & Estratest FLARE?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Estrace & Estratest FLARE?

    Has anyone had a flare-up after starting Estratest (Estrogen & Testosterone) or Estrace cream around urethral opening? I started using both last week and had a bad FLARE this weekend. Could be a concidence though, but not sure.
    Patty

  • #2
    I've been on estratest for 8 years now and it hasn't had an effect on my IC~
    teri
    ~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
    Courage does not always roar. Sometimes, it is the quiet voice at the end of the day saying, "I will try again tomorrow".

    Comment


    • #3
      Hey Hon,

      When I had a complete hysterectomy, I was put on Premarin for HRT. For nearly a year, I flared every day and prayed for death. Finally, I figured out it was the Premarin. I am now on Estratest and use Estrace cream vaginally. No problem with the bladder but it does NOTHING for the sex drive. I've tried Ogen, Estratest, patches, etc... Nothing brings the sex drive back like Premarin. Both Estratest and Estrace are products that are derived from genetically modified soy. Premarin has sex hormones in it's chemicals since it is derived from the urine of pregnant mares. Yes you heard right. What most people do not realize is that each of the various types of HRTs have DIFFERENT attachment strengths to the estridiol receptors of the vagina and bladder. What I'm now trying is taking 1.25 Estratest and .03 of Premarin. What I've found is that by combining the products the Estratest basically blocks some of the attachment strength of the Premarin. I also take testosterone replacement. 2% testosterone mixed in a petroleum base (This can be made by a compounding pharmacy.) For you, first try one product at a time. First do the Estratest, if you do ok then add Estrace. You may want to switch to Premarin or try combining the two products to see if things calm down. For your information, many ICERs have had trouble with HRT. More often, people have trouble with Premarin. Also consider possibly trying a patch. What I have found is that HRT can be a nightmare of trials and errors for IC patients. Basically hon, you have to methodically work through all the options and dosages. It is possible that lowering the dosage could solve your problem. I will tell you though, most HRT derived from soy is the molecular equivalent of what the ovaries make. With premarin this is NOT the case.
      Thanks,
      Sherry

      Comment


      • #4
        Hi all of you on Hormone Replacement Therapy I stopped Premarin after reading some of these posts (helped me) and am wondering where to go from here. Soy has amino acids that irritate my bladder so that class of hormone is out. I have vascular problems so can only use estrogen, no progestin. I am wondering if anyone does well on the patch or on just Estrace??? Any input on your experience appreciated. Please help, I need to see a gyn soon. Pentimento

        Comment

        Working...
        X